Call for Paper - September 2022 Edition
IJCA solicits original research papers for the September 2022 Edition. Last date of manuscript submission is August 22, 2022. Read More

On I-Limit Superior and I-Limit Inferior of Sequences in Intuitionistic Fuzzy Normed Spaces

Print
PDF
International Journal of Computer Applications
© 2014 by IJCA Journal
Volume 85 - Number 3
Year of Publication: 2014
Authors:
Mausumi Sen
10.5120/14823-3057

Mausumi Sen. Article: On I-Limit Superior and I-Limit Inferior of Sequences in Intuitionistic Fuzzy Normed Spaces. International Journal of Computer Applications 85(3):30-33, January 2014. Full text available. BibTeX

@article{key:article,
	author = {Mausumi Sen},
	title = {Article: On I-Limit Superior and I-Limit Inferior of Sequences in Intuitionistic Fuzzy Normed Spaces},
	journal = {International Journal of Computer Applications},
	year = {2014},
	volume = {85},
	number = {3},
	pages = {30-33},
	month = {January},
	note = {Full text available}
}

Abstract

In this article we introduce the notions of I-limit superior and I-limit inferior for sequences in intuitionistic fuzzy normed linear spaces and prove intuitionistic fuzzy analogue of some results of I-limit superior and I-limit inferior for real sequences. The concept of I-limit points and I-cluster points in intuitionistic fuzzy normed linear spaces are introduced and some of their properties have been established.

References

  • Anastassiou, G. A. 2004. Fuzzy approximation by fuzzy convolution type operators. Comput. Math. Appl. 48,1369-1386.
  • Atanassov, K. T. 1986. Intuitionistic fuzzy sets. Fuzzy Sets. Syst. 20,87-96.
  • Demirci, K. 2001. I-limit superior and I-limit inferior, Math. Communications. 6(2), 165-172.
  • Erceg, M. A. 1979. Metric spaces in fuzzy set theory. J. Math. Anal. Appl. 69, 205-230.
  • Jäger, G. 2000. Fuzzy uniform convergence and equicontinuity. Fuzzy Sets Syst. 109,187-198.
  • Kostyrko, P. , Šalát, T. and Wilczy?ski, W. 2000. I-convergence. Real Anal. Exchange. 26, 669-686.
  • Saadati, R. , Park, J. H. 2006. Intuitionistic fuzzy Euclidean normed spaces. Commun. Math. Anal. 12,85-90.
  • Schweizer, B. , Sklar, A. 1960. Statistical metric spaces. Pacific J. Math. 10, 314-344.
  • Zadeh, L. A. 1965. Fuzzy sets. Inform. Cont. 8 , 338-353.